Skip to Content

I have Severe Sweating bouts since taking synthroid, eyes burn, headaches. Should I discontinue?

Responses (2)

SHEsevEN4 17 Dec 2014

How long have you been taking synthroid ? I was having this problem before taking synthroid, took weeks before I started feeling like my self again.

fayfaith 17 Dec 2014

Are you taking any other medications? It might not have nothing to do with synthroid. I've taken it myself n not experienced this,but We are all different. First, before making any final decisions,call your doctor and share this info with him/her. If you're unable to reach him/her make sure the doctor's nurse knows. Leave message until you make contact. If you feel strongly about synthroid causing this condition n can't reach your doctor,please call or go to the emergency room? They do usually have a nurse on call for this purpose. Give Us an update? GB

fayfaith 17 Dec 2014

I also remember sweating myself, suddenly,at different times before I started taking Synthroid.

SHEsevEN4 17 Dec 2014

fayfaith has a good ideal there what she said, called Doctor and speak with the nurse, him/her would be able to help and if him/her thinks you need to be rechecked, I've been on it for 30 years you can have to much or to little, that's why I get rechecked every six months.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions